# SDR SWIA201125878

- Difficulty date: March 25, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 20,938 hours, 17,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ON LEFT SIDE OF AIRCRAFT EXTERIOR IS OUT.  (FLT 6841)  RELAMPED EMERGENCY LIGHT.
